# SDR 20000601SH014

- Difficulty date: May 18, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: RFS2010
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,382 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, PN 2-1585-R, FAILED PREMATURELY.  NR 1 STATOR CRACKED AT RELIEF HOLES, NR 2 STATOR BROKEN IN 2 PIECES.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.   NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSEMBLY.  (X)
